# SDR 98ZZZX4093

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- Engine: Lyc O360C1G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bolt
- Part number: 19995
- Condition: Misinstalled
- Location: Carburetor
- Part time: 30 hours
- Stage of operation: AP
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHILE IN LANDING PATTERN, WHEN THE CARBURETOR HEAT CONTROL WAS MOVED TO 'COLD' POSITION, THE THROTTLE CONTROL ADVANCED TO A HIGHER POWER SETTING.  EXAMINATION REVEALED THAT UNDER SOME CIRCUMSTANCES, THE CLEVIS PIN THAT ATTACHED THE CARBURETOR HEAT CONTROL CABLE TO THE CONTROL ARM CAN CONTACT THE THROTTLE CONTROL ARM CAUSING THE THROTTLE CONTROL TO MOVE IN THE SAME DIRECTION AS THE CARB HEAT CONTROL.  SUBMITTER STATED THIS COULD CAUSE THE THROTTLE SETTING TO CHANGE IN EITHER DIRECTION DEPENDING ON WHETHER THE CARB HEAT WAS TURNED ON OR OFF.  CARE MUST BE TAKEN WHEN THE CARBURETOR HEAT CONTROL IS MOVED TO INSURE THAT BOTH CONTROLS OPERATE CORRECTLY.
